This is page 1 of 1 (This thread has 12 messages.)
Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.
Anyone suffering possible side-effects of flu jab?
Had it yesterday morning – shoulder, back, throat all got really sore during the night. Coincidence? I’ve had it in previous years with no problems, but this time my arm bled quite heavily (as in blood ran down my arm and dripped on the floor and I had to sit for 5 mins waiting for it stop) and sitting here now my back is killing me …. Anyone else?
I felt under the weather for a few days afterwards this year. Very sniffly the following day, sore arm with large red patch at puncture site that lasted for several weeks. This is my 3rd year of having it, and didn't have such bad after effects before. I think it's the immune system reacting!
PP's are right - there is not a live virus in the flu vaccine; it is impossible to get 'flu from the vaccine. However it is normal to feel a bit unwell, feverish & yucky in the days following administration - this is your immune system reacting to the vaccine and shows that it is doing what it is meant to. I have sometimes had diarrhoea after mine
It doesn't work for 2 weeks so if u catch anything in that time it can't be helped. I had it Tuesday my arm has hurt a bit but that's about it, I already had a cold when I had it anyway & that is still lingering lol but nothing to do with flu jab.